# SDR YAAA2024100900764

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: General aviation
- Aircraft: N207JP
- Make and model: Cessna 207
- Aircraft serial: 20700255
- Aircraft time: 19,357 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E04
- Part serial: 2504
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO INSTALL FRESHLY REPAIRED/OVERHAULED ACK ELT P/N E-04. UPON G-SWITCH TEST, ELT FAILS TO ACTIVATE. OPS CHECK GOOD IN "ON" POSITION. DATE RETURNED FROM ACK TO PENOBSCOT ISLAND AIR: JULY 26, 2024. ATTEMPTED FUNCTIONAL CHECK OCTOBER 9, 2024. WAS SENT TO ACK DUE TO ELT FAILING TO TRANSMIT AT ALL. TEST PERFORMED WITH ANOTHER TRANSMITTER ON SAME BATTERY, ALL FUNCTIONAL CHECKS GOOD.
